# SDR AWXA200600768

- Difficulty date: May 4, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 61,680 hours, 38,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Row 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EEL - NR 4095557 - DURING OVERNIGHT MAINTENANCE DISCOVERED ROW 16 SEAT EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND INSTALLED NEW EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
